IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this paper or follow this series

Value-at-Risk and Expected Shortfall for Linear Portfolios with elliptically distributed RisK Factors

  • SADEFO KAMDEM Jules

    (Université de Reims, Laboratoire de Mathématiques UMR 6056 CNRS)

Registered author(s):

    In this paper, we generalize the parametric Delta-VaR method from portfolios with normally distributed risk factors to portfolios with elliptically distributed ones. We treat both expected shortfall and the Value-at-Risk of such portfolios. Special attention is given to the particular case of a multivariate t-distribution.

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

    File URL: http://econwpa.repec.org/eps/ri/papers/0403/0403001.pdf
    Download Restriction: no

    Paper provided by EconWPA in its series Risk and Insurance with number 0403001.

    as
    in new window

    Length: 15 pages
    Date of creation: 15 Mar 2004
    Date of revision:
    Handle: RePEc:wpa:wuwpri:0403001
    Note: Type of Document - pdf; pages: 15 . This paper is accepted to be presented to third Bachelier Congress in USA, 21-24 July 2004. The revised version will appear to IJTAF.
    Contact details of provider: Web page: http://econwpa.repec.org

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

    as in new window
    1. Jules SADEFO KAMDEM, 2004. "Value-at-Risk and Expected Shortfall for Quadratic Portfolio of Securities with Mixture of Elliptic Distribution Risk Factors," Computing in Economics and Finance 2004 12, Society for Computational Economics.
    2. Jun Pan & Darrell Duffie, 2001. "Analytical value-at-risk with jumps and credit risk," Finance and Stochastics, Springer, vol. 5(2), pages 155-180.
    3. R. Brummelhuis & A. Cãrdoba & M. Quintanilla & L. Seco, 2002. "Principal Component Value at Risk," Mathematical Finance, Wiley Blackwell, vol. 12(1), pages 23-43.
    Full references (including those not matched with items on IDEAS)

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    When requesting a correction, please mention this item's handle: RePEc:wpa:wuwpri:0403001. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (EconWPA)

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.